# SDR QXEA2009050400306

- Difficulty date: April 28, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 19,710 hours, 14,479 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Charger
- Part number: 100021102
- Part serial: 1031
- Condition: Failed
- Location: Apu Battery
- Part time: 7,625 hours, 5,552 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - APU BATT CHARGER STATUS MESSAGE.  RETURNED TO SEA.  LANDING UNEVENTFUL.  REMOVED AND REPLACED APU BATTERY AND APU BATTERY CHARGER IAW CRJ-700 AMM TASKS 24-32-03-000-801; 24-32-03-400-801; 24-32-07-000-801 AND 24-32-07-400-801.  OPS CHECK GOOD.  APU BATT CHARGER MESSAGE DID NOT ILLUMINATE.  RETURNED TO SERVICE.
